# SDR CA150305003

- Difficulty date: February 15, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7160 · Engine Air Intake System
- Part: Actuator
- Part number: LA11A2104
- Condition: Failed
- Location: #2 Eng Lwr Cowl
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) INTK DEF ACT 2 CIRCUIT BREAKER TRIPPED AND CREW WAS NOT ABLE TO RESET.  FAULT COULD NOT BE REPRODUCED ON GROUND.  CONSIDERING SIMILAR ISSUE IN THE PAST THE FOD DOOR ACTUATOR, LOWER COWL, WAS REPLACED.
